# SDR SWAA2022100552535

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD HAS MULTIPLE AREAS OF CORROSION 792 TO 847 RBL26 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF SUBTHRESHOLD WEB; FOUND DEEPEST LOCATION TO BE AT BS 787+10 RBL 26 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED ALL FASTENERS FROM AFT CARGO BAY SUBTHRESHOLD WEB @ STA 847-STA 794; RBL26; WL156.;[04] REMOVED AFT CARGO BAY SUBTHRESHOLD WEB @ STA 847-STA 794; RBL26; WL156.;[05] REMOVED AFT CARGO BAY SUBTHRESHOLD WEB @ BS847-BS794; RBL26; WL156 PER SRM 51-40-02.;[06] LOCATED AND DRILLED NEW SUBTHRESHOLD WEB BS 794 TO 847 PER DWG 146A8340; DWG 146A8120 AND SRM 51-40-05-0G-0. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL GIVEN.;[08] INSTALLED SUBTHRESHOLD WEB AT BS 794 TO 847 PER DWG 146A8340; DWG 146A8120 AND SRM 51-40-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION 8.
